arrow
Volume 4, Number 1
Previous Issue Next Issue

T. T. Chen & W. Li

10.4208/eajam.230313.070913a

East Asian J. Appl. Math., 4 (2014), pp. 1-20.

Preview Full PDF 3281 25433 Abstract

Yu-Wen Fang, Xiao-Mei Huo & You-Wei Wen

10.4208/eajam.150413.260913a

East Asian J. Appl. Math., 4 (2014), pp. 21-34.

Preview Full PDF 3144 25033 Abstract

Baoqing Liu, Qing Chen & Qikui Du

10.4208/eajam.280313.250913a

East Asian J. Appl. Math., 4 (2014), pp. 35-51.

Preview Full PDF 2847 25035 Abstract

Hong-Kui Pang & Hai-Wei Sun

10.4208/eajam.280313.061013a

East Asian J. Appl. Math., 4 (2014), pp. 52-68.

Preview Full PDF 2893 24576 Abstract

Xiaoqin Tan & Li Wang

10.4208/eajam.100413.021013a

East Asian J. Appl. Math., 4 (2014), pp. 69-81.

Preview Full PDF 2866 24315 Abstract

Seak-Weng Vong, Xiao-Qing Jin & Jin-Hua Wang

10.4208/eajam.180213.160913a

East Asian J. Appl. Math., 4 (2014), pp. 82-87.

Preview Full PDF 2733 24152 Abstract

Yimin Wei & Yifei Qu

10.4208/eajam.010213.100913a

East Asian J. Appl. Math., 4 (2014), pp. 88-94.

Preview Full PDF 3065 24582 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard